Access count of this item: 73

Files in This Item:
File Description SizeFormat 
0596-2.pdf1.5 MBAdobe PDFView/Open
Title: 木型衝突解消アルゴリズムの拡張確率ペトリネットを用いたモデル化と性能解析(待ち行列理論とその周辺)
Authors: 柴田, 一  KAKEN_name
室, 章治郎  KAKEN_name
長谷川, 利治  KAKEN_name
Author's alias: SHIBATA, Hajime
MURO, Shojiro
HASEGAWA, Toshiharu
Issue Date: Jul-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 596
Start page: 22
End page: 40
URI: http://hdl.handle.net/2433/99555
Appears in Collections:Queuing Theory and Its Vicinity

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.